# SDR DALA2025022401392

- Difficulty date: February 17, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0817492) CORROSION ON FLOOR SUPPORT AT WL-208, STA-986.5+6, FROM RBL-39 TO RBL-43. REMOVED AND REPLACED FLOOR SUPPORT AT WL 208. STA 986.5+6" RBL 39 PER B737 SRM 51-40-02 AND DWG# 147A5700.
